|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|5776824||1413642||2017||7 صفحه PDF||ندارد||دانلود کنید|
This work examines the concept of S-permutation matrices, namely n2Ãn2 permutation matrices containing a single 1 in each canonical nÃn subsquare (block). The article suggests a formula for counting mutually disjoint pairs of n2Ãn2S-permutation matrices in the general case by restricting this task to the problem of finding some numerical characteristics of the elements of specially defined for this purpose factor-set of the set of nÃn binary matrices. The paper describes an algorithm that solves the main problem. To do that, every nÃn binary matrix is represented uniquely as a n-tuple of integers.
Journal: Discrete Mathematics - Volume 340, Issue 6, June 2017, Pages 1442-1448